HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation


...
hal-01653770v1  Journal articles
G. CsatoB. DacorognaSwarnendu Sil. On the best constant in Gaffney inequality
Journal of Functional Analysis, Elsevier, 2018, 274 (2), pp.461 - 503. ⟨10.1016/j.jfa.2017.10.006⟩
...
hal-01653738v1  Journal articles
Saugata BandyopadhyaySwarnendu Sil. Notions of affinity in calculus of variations with differential forms
Advances in Calculus of Variation, Walter de Gruyter GmbH, 2016, 9 (3), ⟨10.1515/acv-2015-0022⟩
...
hal-01663264v1  Journal articles
Swarnendu Sil. Calculus of Variations: A Differential Form Approach
Advances in Calculus of Variation, Walter de Gruyter GmbH, In press, ⟨10.1515/acv-2016-0058⟩
...
hal-01653780v1  Journal articles
Swarnendu Sil. Regularity for elliptic systems of differential forms and applications
Calculus of Variations and Partial Differential Equations, Springer Verlag, 2017, 56 (6), ⟨10.1007/s00526-017-1269-7⟩
...
hal-01188986v1  Conference papers
Nabil MustafaJanos Pach. On the Zarankiewicz Problem for Intersection Hypergraphs
Proc. of the 23rd International Symposium on Graph Drawing and Network Visualization (GD '15), Sep 2015, Los Angeles, United States
...
hal-01653726v1  Journal articles
Saugata BandyopadhyayBernard DacorognaSwarnendu Sil. Calculus of variations with differential forms
Journal of the European Mathematical Society, European Mathematical Society, 2015, 17 (4), pp.1009 - 1039. ⟨10.4171/JEMS/525⟩
...
inria-00579424v4  Journal articles
Antoine GloriaJean-Christophe Mourrat. Quantitative version of the Kipnis-Varadhan theorem and Monte-Carlo approximation of homogenized coefficients
Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2013, 23 (4), pp.1544-1583. ⟨10.1214/12-AAP880⟩
...
hal-01653730v1  Journal articles
Saugata BandyopadhyaySwarnendu Sil. Exterior convexity and classical calculus of variations
ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2016, 22 (2), pp.338 - 354. ⟨10.1051/cocv/2015007⟩
...
hal-01174814v2  Journal articles
Ahmad El SoufiEvans HarrellSaid IliasJoachim Stubbe. ON SUMS OF EIGENVALUES OF ELLIPTIC OPERATORS ON MANIFOLDS
Journal of Spectral Theory, European Mathematical Society, 2016
hal-03053705v1  Journal articles
Joachim KriegerShengquan Xiang. Cost for a controlled linear KdV equation
ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, In press, ⟨10.1051/cocv/2020066⟩
hal-03029034v1  Book sections
Benno BüelerAndreas EngeKomei Fukuda. Exact Volume Computation for Polytopes: A Practical Study
Polytopes — Combinatorics and Computation, Birkhäuser Basel, pp.131-154, 2000, ⟨10.1007/978-3-0348-8438-9_6⟩
hal-01273031v1  Directions of work or proceedings
Franco FlandoliFrancesco RussoRobert C. DalangMarco Dozzi. Stochastic analysis : A series of lectures
Switzerland. 68, Birkhäuser Verlag, pp.xiii + 393, 2015, Progress in Probability
hal-01260203v1  Journal articles
Étienne FouvryEmmanuel KowalskiPhilippe MichelChandra Sekhar RajuJoel Rivat et al.  On short sums of trace functions
Annales de l'Institut Fourier, Association des Annales de l'Institut Fourier, 2017, 67 (1), pp.423-449
hal-01270955v1  Journal articles
Pierre MathieuJean-Christophe Mourrat. Aging of asymmetric dynamics on the random energy model
Probability Theory and Related Fields, Springer Verlag, 2015, 161 (1-2), pp.351-427. ⟨10.1007/s00440-014-0551-2⟩